American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(73C99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Michael Vogelius and Jian-Ming Xu. A nonlinear elliptic boundary value problem related to corrosion modeling. Quart. Appl. Math. 56 (1998) 479-505. MR MR1637048.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Lars-Erik Andersson and Anders Klarbring. On a class of limit states of frictional joints: formulation and existence theorem. Quart. Appl. Math. 55 (1997) 69-87. MR MR1433753.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Maurizio Angelillo and Fabio Rosso. On statically admissible stress fields for a plane masonry-like structure. Quart. Appl. Math. 53 (1995) 731-751. MR MR1359508.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Yuri A. Godin. An exact solution to a problem of axisymmetric torsion of an elastic space with a spherical crack. Quart. Appl. Math. 53 (1995) 679-682. MR MR1359503.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Susanne C. Brenner. A nonconforming mixed multigrid method for the pure traction problem in planar linear elasticity . Math. Comp. 63 (1994) 435--460, S1--S5. MR 1257574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Constantine J. Callias and Xanthippi Markenscoff. The singularity of the stress field of two nearby holes in a planar elastic medium. Quart. Appl. Math. 51 (1993) 547-557. MR MR1233529.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Chien H. Wu. Cohesive elasticity and surface phenomena. Quart. Appl. Math. 50 (1992) 73-103. MR MR1146625.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Joachim Gwinner. Finite-element convergence for contact problems in plane linear elastostatics. Quart. Appl. Math. 50 (1992) 11-25. MR MR1146620.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] E. Honein, T. Honein and G. Herrmann. On two circular inclusions in harmonic problems. Quart. Appl. Math. 50 (1992) 479-499. MR MR1178429.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Douglas B. Meade. Applications of generalized stress in elastodynamics. Quart. Appl. Math. 49 (1991) 121-145. MR MR1096236.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Charles Collins and Mitchell Luskin. Optimal-order error estimates for the finite element approximation of the solution of a nonconvex variational problem . Math. Comp. 57 (1991) 621-637. MR 1094944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. Aron. On the stability of Varley-Day solutions for harmonic materials. Quart. Appl. Math. 48 (1990) 455-461. MR MR1074960.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Jerrold E. Marsden, Tudor Raţiu and Alan Weinstein. Semidirect products and reduction in mechanics . Trans. Amer. Math. Soc. 281 (1984) 147-177. MR 719663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. C. Alexander and Stuart S. Antman. The ambiguous twist of Love. Quart. Appl. Math. 40 (1982) 83-92. MR 652052.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Walter Freiberger and Ulf Grenander. Restoration of discrete ``star'' images. Quart. Appl. Math. 39 (1981) 383-404. MR 636243.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] R. L. Fosdick and G. P. MacSithigh. Shearing motions and the formation of shocks in an elastic circular tube. Quart. Appl. Math. 38 (1980) 191-207. MR 580879.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Avner Friedman and Gianni A. Pozzi. The free boundary for elastic-plastic torsion problems . Trans. Amer. Math. Soc. 257 (1980) 411-425. MR 552267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia